# SDR UALA2011121206813

- Difficulty date: December 11, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 64,674 hours, 9,267 cycles
- Engine: Pwa PW40903
- System (JASC): 2800 · Aircraft Fuel System
- Part: Control Panel
- Part number: 602601
- Part serial: 7
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT INBD FUEL FILL VALVE DOES NOT INDICATE OPEN.   THE LEFT FUEL TANK INBD FILL VALVE IS INOPERATIVE.  REPLACED REFUEL PANEL PER MM, OPS CHECK GOOD.
